Free Access
R.A.I.R.O. Analyse Numérique
Volume 10, Number R1, 1976
Page(s) 29 - 42
Published online 01 February 2017
  1. AGMON S., Lectures on elliptic boundary value problems, Princeton : D. Van Nostrand Company, Inc. 1965. [MR: 178246] [Zbl: 0142.37401] [Google Scholar]
  2. BERGER A. E. CIMENT M. and ROGERS J. C. W., Numerical solution of a diffusion consumption problem with a free boundary, SIAM J, Num. Anal. 12, 646-672 (1975). [MR: 383779] [Zbl: 0317.65032] [Google Scholar]
  3. BRÉZIS H., Problèmes unilatéraux, J. Math. Pures et Appl. 51, 1-168 (1972). [MR: 428137] [Zbl: 0237.35001] [Google Scholar]
  4. DOUGLAS J. Jr., and DUPONT T., Galerkin methods for parabolic equations, SIAM J. Num. Anal. 7, 575-626 (1970). [MR: 277126] [Zbl: 0224.35048] [Google Scholar]
  5. DUVAUT G. and LIONS, J. L., Les inéquations en mécanique et en physique, Paris : Dunod 1972. [MR: 464857] [Zbl: 0298.73001] [Google Scholar]
  6. FALK R., Error estimates for the approximation of a class of variational inequalities, Math of Comp. 28, 963-971 (1974). [MR: 391502] [Zbl: 0297.65061] [Google Scholar]
  7. GANTMACHER F. R., The theory of matrices, Vol. 1. New York : Chelsea Publishing Company 1959. [MR: 107649] [Zbl: 0927.15001] [Google Scholar]
  8. HUNT C. and NASSIF N., Inéquations variationnelles et détermination de la charge d'espace de certains semi-conducteurs, C. R. Acad. Se. Paris, A 278, 1409-1412 (1974). [MR: 343769] [Zbl: 0283.49020] [Google Scholar]
  9. ISAACSON E. and KELLER H. B., Analysis of numerical methods, New York : John Wiley & Sons, Inc., 1966. [MR: 201039] [Zbl: 0168.13101] [Google Scholar]
  10. LEWY H. and STAMPACCHIA G., On the regularity of the solution of a variational inequality, Comm. on Pure and Appl, Math. 22, 153-188 (1969). [MR: 247551] [Zbl: 0167.11501] [Google Scholar]
  11. LIONS J. L., Approximation numérique des inéquations d'évolution, Constructive Aspects of Functional Analysis edited by G. Geymonat, II Ciclo 1971-Centro Internazionale Matematico Estivo, Roma (1973). [Zbl: 0299.65054] [Google Scholar]
  12. LIONS J. L. and STAMPACCHIA G., Variational inequalities, Comm. on Pure and Appl. Math. 20, 493-519 (1967). [MR: 216344] [Zbl: 0152.34601] [Google Scholar]
  13. LIONS J L,TREMOLIERES R and GLOWINSKI R, Methodes generales d'approximation des problèmes d'inéquations stationnaires, Institut de Recherche d'Informatique et d'Automatique (March 1971) [Google Scholar]
  14. LIONS J L,TREMOLIERES R and GLOWINSKI R, Algorithmes d'optimisation, Institut de Recherche d'Informatique et d'Automatique (July 1971) [Google Scholar]
  15. Mosco U and STRANG G, One-sided approximation and varational inequalities, Bull Amer Math Soc 80,308-312 (1974) [MR: 331818] [Zbl: 0278.35026] [Google Scholar]
  16. RICHTMYER R D and MORTON K W Différence methods for initial-value problems New York Interscience Publishers, 1967 [MR: 220455] [Zbl: 0155.47502] [Google Scholar]
  17. STRANG G, The finite element method-linear and nonlinear applications, to appear in the Proceedings of the International Congress of Mathematicians, Vancouver, Canada 1974 [MR: 423842] [Zbl: 0334.65087] [Google Scholar]
  18. STRANG G and Fix G, An analysis of the finite element method, Englewood Chffs Prentice-Hall, Inc 1973 [MR: 443377] [Zbl: 0356.65096] [Google Scholar]
  19. STROUD A H and SECREST D, Gaussian quadrature formulas Englewood Cliffs Prentice-Hall, Inc 1966 [MR: 202312] [Zbl: 0156.17002] [Google Scholar]
  20. VARGA R S, Matrix iterative analysis, Englewood Cliffs Prentice-Hall, Inc 1965 [MR: 158502] [Zbl: 0133.08602] [Google Scholar]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.

Recommended for you